Day 5 - symptoms getting worse :(: The first two days... - NRAS

NRAS
26,256 members30,103 posts

Day 5 - symptoms getting worse :(

The first two days of taking Naproxen I was feeling OK and actually felt an improvement. However, on Day 3 my fingers and wrist joints was aching quite badly to the point I couldn't move my arms.

Over the last two days, the pain has slowly spread to my shoulders...making it difficult to move around.

This morning I've been feeling light-headed, my sight is a tad blurry, I'm continuously nauseous and have red marks all over my chest area. Is this the side effects of Naproxen, or my symptoms worsening.

I am beginning to doubt this if this is rheumatoid arthritis or something worse...

5 Replies
oldestnewest

Some of those are listed as side-effects of Naproxen: beta.nhs.uk/medicines/napro...

I hope that they clear for you. The aches and pains sound debilitating - do you need to chat to your GP or someone about it if it persists?

2 likes
Reply

I will call my GP reception in the morning at 6am - to book an appointment. Just feels that they are not listening or responding correctly.

3 likes
Reply

Sorry to hear this. I would tell your GP too. I only had Naproxen briefly a while ago as my RA med started to work and I had also had a steroid injection so didn't need them, so can't say I had any strange feelings but sounds like you've got a few.

2 likes
Reply

Rheumatoid arthritis can be extremely painful and debilitating until it's under control. I was prescribed anti-inflammatories when I was diagnosed with RA approx 14 years ago. They worked ok for a while, but it wasn't long before I was experiencing serious debilitating pain in several joints. I was already on the list to see a rheumatologist...would you believe it was an 18 month waiting list at the time!! but when the anti-inflammatories started to lose their effect and the pain got really bad I was put on the urgent list by my GP and seen in a matter of weeks. By the sound of things, you really need to see your GP and get referred to rheumatology as soon as possible.

Good luck

1 like
Reply

I'd check with the pharmacist ...he''ll probably recommend you see the physician who prescribed the Naproxen.Personally I always stop taking the meds if I get a rash or any other minor symptom before seeing my Rheumy.

1 like
Reply

You may also like...